# SDR 98ZZZX524

- Difficulty date: January 12, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech B35
- Propeller: Mcauly 2A36C23
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: C6447C23
- Condition: Misdrilled
- Location: Propeller
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

OIL FILLER HOLE ON SIDE OF PROPELLER HUB DRILLED IN WRONG LOCATION.  REF:  MCCAULEY SL 1989-5 AND SL 1995-14A.
